Change search
ReferencesLink to record
Permanent link

Direct link
The distribution of spacings between quadratic residues, II
2000 (English)In: Israel Journal of Mathematics, ISSN 0021-2172, E-ISSN 1565-8511, Vol. 120, 205-224 p.Article in journal (Refereed) Published
Abstract [en]

We study the distribution of spacings between squares in Z/QZ as the number of prime divisors of Q tends to infinity. In [3] Kurlberg and Rudnick proved that the spacing distribution for square free Q is Poissonian, this paper extends the result to arbitrary Q.

Place, publisher, year, edition, pages
2000. Vol. 120, 205-224 p.
URN: urn:nbn:se:kth:diva-20427ISI: 000167368900010OAI: diva2:339122
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Kurlberg, Pär
In the same journal
Israel Journal of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link